ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об асимптотических разложениях правильно меняющихся распределений

Даниелян, Э. А. and Авагян, Г. П. (2009) Об асимптотических разложениях правильно меняющихся распределений. ՀՀ ԳԱԱ Զեկույցներ, 109 (1). pp. 20-30. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
3672Kb

Item Type:Article
Additional Information:Կանոնավոր փոփոխվող բաշխումների ասիմպտոտիկ վերլուծությունների մասին / Է. Ա. Դանիելյան, Գ. Պ. Ավագյան։ On asymptotic expansions of regularly varying distributions / E. A. Danielian, G. P. Avagyan.
Uncontrolled Keywords:Правильно меняющиеся распределения, асимптотические разложения, лог-выпуклость
Subjects:Q Science > QA Mathematics
ID Code:4557
Deposited By:NAS Reports
Deposited On:13 Dec 2012 14:23
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page